I. Basak, Explicit solution of the Zhukovski-Volterra gyrostat, Regular and Chaotic Dynamics, vol.14, pp.223-236

P. Baseilhac, L. Vinet, and A. Zhedanov, The q-Heun operator of big q-Jacobi type and the q-Heun algebra
URL : https://hal.archives-ouvertes.fr/hal-02143736

P. Baseilhac, S. Tsujimoto, L. Vinet, and A. Zhedanov, The Heun-Askey-Wilson algebra and the Heun operator of Askey-Wilson type

N. Crampe, E. Ragoucy, L. Vinet, and A. S. Zhedanov, Truncation of the reflection algebra and the Hahn algebra
URL : https://hal.archives-ouvertes.fr/hal-02305525

R. Floreanini, J. Letourneux, and L. Vinet, Quantum Mechanics and Polynomials of a Discrete Variable Ann. Phys. 226, pp.331-349, 1993.

L. Frappat, J. Gaboriaud, L. Vinet, S. Vinet, and A. S. Zhedanov, The Higgs and Hahn algebras from a Howe duality perspective
URL : https://hal.archives-ouvertes.fr/hal-01952906

V. X. Genest, L. Vinet, and A. S. Zhedanov, The Racah algebra and superintegrable models, J. Phys.: Conf. Ser, vol.512, p.12011, 2014.

.. A. Ya, I. M. Granovskii, A. S. Lutzenko, and . Zhedanov, Mutual integrability, quadratic algebras, and dynamical symmetry, Ann. Phys, vol.217, p.1, 1992.

.. A. Ya, A. S. Granovskii, and . Zhedanov, Nature of the symmetry group of the 6j-symbol, Zh. Eksp. Teor. Fiz, vol.94, p.49, 1988.

Y. I. Granovskii and A. S. Zhedanov, Orthogonal Polynomials in the Lie Algebras Sov, Phys. J, vol.29, p.387, 1986.

F. A. Grünbaum, L. Vinet, and A. S. Zhedanov, Tridiagonalization and the Heun equation, J. Math. Phys, vol.58, p.31703, 2017.

F. A. Grünbaum, L. Vinet, and A. Zhedanov, Algebraic Heun operator and band-time limiting, Comm.Math.Phys

G. Kristensson, Second Order Differential Equations, 2010.

H. T. Koelink, J. Van-der, and . Jeugt, Convolutions for Orthogonal Polynomials from Lie and Quantum Algebra Representations, SIAM J. Math. Anal, vol.29, pp.794-822, 1998.

R. Koekoek, P. A. Lesky, and R. F. Swarttouw, Hypergeometric orthogonal polynomials and their qanalogues, 2010.

A. M. Levin, A. Olshanetsky, A. V. Zotov, and V. I. Painlevé, Rigid Tops and Reflection Equation, Comm. Math. Phys, vol.268, pp.67-103, 2006.

J. Patera and P. Winternitz, A new basis for the representations of the rotation group. Lamé and Heun polynomials, J.Math.Phys, vol.14, pp.1130-1139, 1973.

D. R. Masson and J. Repka, Spectral Theory of Jacobi Matrices in l 2 (Z) and the su(1, 1) Lie Algebra, SIAM J. Math. Anal, vol.22, pp.1131-1146, 1991.

, Heun's Differential Equations, 1995.

R. F. Streater, The representations of the oscillator group, Commun.Math. Phys, vol.4, p.217, 1967.

K. Takemura, On q-deformations of Heun equation

A. V. Turbiner, The Heun operator as a, Hamiltonian J.Phys. A:Math. Theor, vol.49, pp.26-27, 2016.

L. Vinet and A. Zhedanov, The Heun operator of Hahn type

O. B. Zaslavskii and V. V. , Ul'yanov, Periodic effective potentials for spin systems and new exact solutions of the one-dimensional Schrödinger equation for the energy bands, Theor.Math.Phys, vol.71, pp.520-528, 1987.

A. S. Zhedanov, Hidden symmetry of the Askey-Wilson polynomials, Theoret. Math. Phys, vol.89, p.1146, 1991.